Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
174 Doctors are Online

Is there any gum to quit smoking ?

Respected Doctor , I am 22 years old male, smoking for the past 8 years and now trying to quit it. With out the usage of nicotine gum or others how can i overcome it?? What i must do when i am urge to smoke?
Asked On : Fri, 18 Mar 2011
Answers:  1 Views:  230
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
Hello youngman,
Welcome to HealthcareMagic.First of all, if you are addicted to something and want to quit, that too, without medications, you need to have strong will power to do away with it. Depending upon type of craving you have, like post meal a fag, you can replace very well with a gum/ friut.If it is accompanied by a drink, try drinking in places where smoking is prohibited. Then there are Acupuncture, behavior therapy, hypnosis etc which are seen to have played its role apart from medications like non nicotine med...Varenicline.Wish you all the best.
Answered: Fri, 18 Mar 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor